# SDR 29GA2019112000001

- Difficulty date: November 19, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N442XJ
- Make and model: Saab 340B
- Aircraft serial: 340B442
- Aircraft time: 38,764 hours, 43,066 cycles
- Engine: Ge CT79B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 7253741173
- Condition: Torn
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0067,  MAIN CABIN DOOR WAS VERY DIFFICULT TO CLOSE, REQUIRED VERY UNUSUAL AMOUNT OF FORCE TO LATCH IT. WAS ALSO DIFFICULT TO OPEN.  R & R THE RT MAIN ENTRACE NIPP SEAL IAW SRM 52-10-10-001
